# SDR CA011029005

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 26111379
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION PITTING WAS NOTED ON BOTH OF THE FORWARD AND BOTH OF THE AFT LANDING GEAR  ATTACH FITTINGS. WHILE ATTEMPTING TO REMOVE THIS CORROSION THE DAMAGE WAS FOUND TO BE TOO SEVERE TO ATTEMPT. THE LANDING GEAR WAS REMOVED AND MORE CORROSION WAS NOTICED IN THE AREA THAT THE GEAR ATTACHES TO THE FITTING. ALL FOUR MAIN LANDING GEAR FITTINGS WERE REPLACED AS PER VERBAL INSTRUCTIONS FROM FACTORY TECH. REP.
